# SDR 2007UALA05215

- Difficulty date: December 22, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 35,794 hours, 4,529 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN DENTED & SMALL CRACK, BS 2190 STR 26R.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED EXTERNAL DOUBLER.
